A NEW SUBCLASS OF MEROMORPHIC FUNCTIONS WITH POSITIVE AND FIXED SECOND COEFFICIENTS DEFINED BY THE RAFID-OPERATOR


AKGÜL A.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.66, pp.1-13, 2017 (Other Refereed National Journals) identifier

  • Publication Type: Article / Article
  • Volume: 66
  • Publication Date: 2017
  • Doi Number: 10.1501/commua1_0000000796
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.1-13